# SDR USAA2010102592356

- Difficulty date: October 24, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 23,237 hours, 18,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 505256401
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1526 - CHS-CLT - EMERGENCY EQUIPMENT - ESCAPE ROPE / LIFE LINE FROM BOTH OVERWING EXITS MISSING FROM OVERHEAD BIN.  REPLACED LIFE LINE ON OVERHEAD BIN LEFT AND RIGHT.
